# SDR MWEA00324

- Difficulty date: April 12, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,818 hours, 28,534 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: SB0952008945
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER PAN SKIN CHAFED IN 3 PLACES AT DOOR STOPS.  FABRICATED AND INSTALLED DOOR PAN.
